# SDR USAA060340

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 397-402 BL 11R-24R WL 208; CORROSION TASK C53-222-03.  FAB FLOOR SUPPORT CHANNEL PER SRM 51-30-01, 51-10-02, 51-40-05, 51-40-02, DEFECT SIZE: 8"L X 2"W X .008"D.
